MAUDE Adverse Event Report: MEDTRONIC ADVANCED ENERGY (SALIENT) AEX GENERATOR-REFURB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC ADVANCED ENERGY (SALIENT) AEX GENERATOR-REFURB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 40-405-1R
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) regarding a generator and handpiece.It was reported that the system was involved with a handpiece burn to the pa assistant during a case.The biomed stated that the site no longer had the actual handpiece.The site was recommended to exchange the generator as a precaution.It was believed that it was user error, but since the handpiece was no longer available that was unable to be determined.

Brand Name
AEX GENERATOR-REFURB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC ADVANCED ENERGY (SALIENT)
180 international drive
portsmouth NH 03801
MDR Report Key11592529
Report Number1226420-2021-00072
Device Sequence Number4881463
Product Code GEI
UDI-Device Identifier00643169859708
UDI-Public00643169859708
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K143175
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40-405-1R
Device Catalogue Number40-405-1R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received DateNot provided
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1